# SDR DALA2020010700081

- Difficulty date: January 3, 2020
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 95,158 hours, 12,986 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK MTC DISCOVERED CRACK INDICATION AT FASTENER HOLE #1, #2, #3 AND #4 C/W ERA 584096-14. (LP 1430047)
